Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Query about daily masturbation activity affects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   sir is ejacuation everdy is harmful and my pennis size and width decreased from earlier size. help me. i'm 20 now and i hav hand shivering a lot.
Doctor :   Hi
Doctor :   I am Dr.... here
User :   I am 19yrs old and doing my engineering in ... i have a practice of mastubartion and my pennis size as well as width got reduced from earlier stage. i'm having hand shivering also. please send ur suggestions for me and any tablets if required. tnx in advance.
Doctor :   Ok
Doctor :   There is no problem with masturbatio as such
Doctor :   it does not cause such effects
User :   ok
User :   i'm feeling very tired after mastubaration
Doctor :   Yes, that is quite a normal feeling in everyone
Doctor :   plus if you have myths about it
Doctor :   then you shall feel it more
User :   oh k.
User :   YYYY@YYYY please chat with me sir
Doctor :   We chat only on this portal
Doctor :   and not in other websites
User :   oh ok tnx
Doctor :  
Is there anything else I can help you with?
User :   no tnx
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor